# SDR DALA1257540188

- Difficulty date: December 21, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 76,201 hours, 11,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROW 1-5AB AND 1-5GF ARE INOPERATIVE.  THE  BATTERY CHARGER ASSY AT SEATS 1 AB WAS REPLACED.  SYSTEM OPERATION IS NORMAL.
